# SDR CALA0200138

- Difficulty date: March 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- Aircraft time: 18,598 hours, 9,584 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER CENTER SECTION FRONT SPAR UPPER FORWARD LUG CORRODED.  AN OVERSIZED BUSHING WAS INSTALLED IAW MM 55-10-06.
